# SDR QXEA2021051700246

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 19,590 hours, 21,181 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 2730P
- Condition: Leaking
- Location: Rt Mlg
- Part time: 37,556 hours, 39,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT WALK AROUND AIRCRAFT RIGHT SIDE INBOARD BRAKE WAS SMOKING. REMOVED FROM SERVICE. REMOVED AND REPLACED RINBD (#3) BRAKE ASSY IAW Q400 T/C 6324201. A/C OK FOR SERVICE.
